# SDR DALA2019051804426

- Difficulty date: May 18, 2019
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 68,782 hours, 31,787 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 CRACK EMERGENCY EXIT DOOR 843 RH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-72-11, DRAWING #D52279036 RELEASE DATE:11-APR-14 ISSUE "D" AND PRI 577928-14 REVISION 0, ER/A 577928-14AD REVISION ORIGINAL. (1080242)
